Statistics Theory and Methods

[1] Asymptotics For High Dimensional Regression M-Estimates: Fixed Design Results

Lihua Lei Stanford University Peter J. Bickel University of California, Berkeley Noureddine El Karoui University of California, Berkeley

Statistics Theory and Methods mathscidoc:2005.33003

Probability Theory and Related Fields, 172, 983–1079, 2018.12
[ Download ] [ 2020-05-19 10:50:39 uploaded by lihualei ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Solving Random Quadratic Systems of Equations Is Nearly as Easy as Solving Linear Systems

Yuxin Chen Princeton University Emmanuel Candes Stanford University

Statistics Theory and Methods mathscidoc:2005.33002

Communications on Pure and Applied Mathematics, 70, (5), 822- 883, 2017.5
[ Download ] [ 2020-05-13 09:32:45 uploaded by chenyx04 ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Fast community detection by SCORE

Jiashun Jin Carnegie Mellon University

Statistics Theory and Methods mathscidoc:2005.33001

Annals of Statistics , 43, (1), 57-89, 2015.2
[ Download ] [ 2020-05-13 09:30:25 uploaded by jiashun ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] G-sup: a clustering algorithm for cryo-electron microscopy images of asymmetric particles

Ting-Li Chen Institute of Statistical Science, Academia Sinica Dai-Ni Hsieh Institute of Statistical Science, Academia Sinica Hung Hung Institute of Epidemiology and Preventive Medicine I-Ping Tu Institute of Statistical Science, Academia Sinica Pei-Shien Wu Dept. of Biostatistics, Duke University Yi-Ming Wu Institute of Chemistry, Academia Sinica Wei-Hau Chang Institute of Chemistry, Academia Sinica Su-Yun Huang Institute of Statistical Science, Academia Sinica

Statistics Theory and Methods Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:2004.33002

The Annals of Applied Statistics , 8, (1), 259-285, 2014
[ Download ] [ 2020-04-22 14:03:32 uploaded by ipingtu ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Bivariate Lack-of-Memory Distributions

Gwo Dong Lin Academia Sinica Xiaoling Dou Waseda University Satoshi Kuriki The Institute of Statistical Mathematics

Statistics Theory and Methods mathscidoc:2004.33001

Sankhya A, 81, (2), 273-297, 2019.12
[ Download ] [ 2020-04-17 09:49:47 uploaded by xiaoling ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Propagation of singularities in the solutions to the Boltzmann equation near equilibrium

Renjun Duan Meng-Rong Li Tong Yang

Statistics Theory and Methods mathscidoc:1912.43958

Mathematical Models and Methods in Applied Sciences, 18, (7), 1093-1114, 2008.7
[ Download ] [ 2019-12-24 21:09:14 uploaded by Tong_Yang ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Diffusion in a continuum model of self-propelled particles with alignment interaction

Pierre Degond Tong Yang

Statistics Theory and Methods mathscidoc:1912.43945

Mathematical Models and Methods in Applied Sciences, 20, 1459-1490, 2010.9
[ Download ] [ 2019-12-24 21:08:25 uploaded by Tong_Yang ] [ 27 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Lecture 3: Fourth Order BSS Method

Jack Xin

Statistics Theory and Methods mathscidoc:1912.43924

[ Download ] [ 2019-12-24 21:07:04 uploaded by Jack_Xin ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Gaussian Fluctuation for the Number of Particles in Airy, Bessel, Sine, and Other Determinantal Random Point Fields Alexander B. Soshnikov Limiting Distributions for a

Jinho Baik Eric M Rains Francois Castella Laszlo Erdos Florian Frommlet Peter A Markowich Christian Dogbe AJ van Wonderen K Lendi Emanuele Caglioti Carlo Marchioro Gregory L Eyink Jack Xin J Bricmont A Kupiainen R Lefevere David Ruelle

Statistics Theory and Methods mathscidoc:1912.43923

Journal of Statistical Physics, 100
[ Download ] [ 2019-12-24 21:06:57 uploaded by Jack_Xin ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Convergence analysis of a randomly perturbed infomax algorithm for blind source separation

Qi He Jack Xin

Statistics Theory and Methods mathscidoc:1912.43920

Communications in Information and Systems, 12, (4), 251-275, 2012
[ Download ] [ 2019-12-24 21:06:46 uploaded by Jack_Xin ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved